# SDR HNAA2014012700022

- Difficulty date: January 27, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 53,643 hours, 59,543 cycles
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE TORQUE SURGED ON TAKEOFF ROLL FROM 90 PERCENT DOWN TO 70 PERCENT.  INSPECTED NR 2 ENGINE.  NO VISUAL DEFECTS NOTED.  GROUND RAN ACFT TO 90 PERCENT TORQUE.  NO TORQUE OR OTHER ENGINE PARAMETERS FLUCTUATED.  ACFT IS OK FOR SERVICE.
